# SDR WTAA970065

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- Engine: Garrtt TPE33110U
- System (JASC): 8200 · Water Injection System
- Part: Water Meth Syst
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IYK - WATER METH REPORTED INOP ON RIGHT ENGINE DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED RIGHT ENGINE WATER METH.  AIRCRAFT RETURNED TO SERVICE.  (M)
